Acton OR Tablet 10'S


SOLD BY : Channel Partners
and Fulfilled by Netmeds.com
people are
viewing
this currently
In Stock

Check estimated delivery time

Available substitute for Acton OR Tablet 10'S 3 substitute/s available
Name Price
In Stock
Rs.25.00 (40% Savings)
In Stock
Rs.28.00 (33% Savings)
In Stock
Rs.46.00
Drug Information for Acton OR Tablet 10'S

What is ACTON OR?

  • ACTON OR contains Paracetamol which belongs to a group of medicines called analgesics
CONSUMER MEDICINE INFORMATION

THERAPEUTIC USES

WARNING & PRECAUTIONS

INTERACTIONS

DIRECTIONS FOR USE

SIDE EFFECTS

MORE INFORMATION

What ACTON OR is used for?

This medicine relieves minor aches and pains due to:

  • minor pain of arthritis
  • muscular aches
  • backache
  • premenstrual and menstrual cramps
  • the common cold
  • headache
  • toothache

It temporarily reduces fever

Read more Read less

TALK TO YOUR DOCTOR

PREGNANCY AND BREAST-FEEDING

CHILDREN AND ADOLESCENTS

Talk to your doctor before taking this medicine, if you:

  • are allergic to Paracetamol or to any of the other ingredients of this medicine
  • are alcoholic
  • have liver disease
Read more Read less
  • If you are pregnant or breast-feeding, think you may be pregnant or are planning to have a baby, ask your doctor for advice before taking this medicine
Read more Read less
  • The use of ACTON OR in children and adolescents is as advised by the doctor
Read more Read less

Tell your doctor if you are taking, have recently taken or might take any other medicines such as:

  • medicines to prevent blood clotting such as warfarin
  • other medicines containing acetaminophen
Read more Read less
  • Always take this medicine exactly as your doctor has told you
  • Take 2 tablets every 8 hours with water
  • Swallow whole; do not crush, chew, split or dissolve
  • Do not take more than 6 tablets in 24 hours
  • Do not use for more than 10 days unless directed by a doctor

Stop use and ask a doctor if

  • pain gets worse or lasts more than 10 days
  • fever gets worse or lasts more than 3 days

If you take more ACTON OR

  • If you take more ACTON OR than you should, Seek immediate medical advice in the event of an overdose

If you forget to take ACTON OR

  • Do not take a double dose to make up for a forgotten dose. If you forget to take a dose take it as soon as you remember it and then take the next dose at the right time.

If you stop taking ACTON OR

  • Do not stop taking ACTON OR unless told by your doctor
Read more Read less

Like all medicines, this medicine can cause side effects, although not everybody gets them.

SERIOUS

  • allergic reactions severe skin reactions such as skin reddening, blisters and rash
Read more Read less

STORAGE

  • Keep this medicine out of reach of children
  • Store at room temperature (15-25°C)
  • Do not use this medicine after the expiry date
Read more Read less

Disclaimer:

The contents of this website are for informational purposes only and not intended to be a substitute for professional medical advice, diagnosis, or treatment.  Please seek the advice of a physician or other qualified health provider with any questions you may have regarding a medical condition. Do not disregard professional medical advice or delay in seeking it because of something you have read on this website.

Disclaimer:

The contents of this website are for informational purposes only and not intended to be a substitute for professional medical advice, diagnosis, or treatment.  Please seek the advice of a physician or other qualified health provider with any questions you may have regarding a medical condition. Do not disregard professional medical advice or delay in seeking it because of something you have read on this website.

Copyright © 2019 Netmeds Marketplace Limited.
All rights Reserved

Sitemap | Privacy Policy | Terms of use